MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G53450
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to the initial reporter: component separation.On (b)(6) 2016: index procedure: cook 4-vessel custom branched endograft with taa proximal extension (zteg, esbe and tbe) on (b)(6) 2020: component separation between the custom endograft and taa extension -> repaired with alpha ((b)(4)) on (b)(6) 2021: patient was transferred from an outside hospital with symptomatic taaa/separation of alpha graft from custom endograft -> due to other comorbidities, no intervention was performed ((b)(4)).

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12680727
Report Number3005580113-2021-00125
Device Sequence Number19840561
Product Code MIH
UDI-Device Identifier10827002534503
UDI-Public(01)10827002534503(17)170826(10)E3248656
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2021
Report Date (Section F) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2017
Device Model NumberG53450
Device Catalogue NumberZTEG-2PT-40-158-PF-US
Device Lot NumberE3248656
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2021
Event Location Hospital
Date Report to Manufacturer10/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/22/2021